# SDR GAIA02130ST

- Difficulty date: September 19, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IN WAS DISCOVERED THAT THE LEFT WING LEADING EDGE AT WS 62.4 HAS A BOTTOM STIFFENER CRACKED.  ACCOMPLISHED REPAIR IAW BOEING 727 SRM 57-10-2, FIGURE 3 AND 51-40-4, FIGURE 1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
